| Model Number |
VICM5_12.1 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vicm5_12.1 implantable collamer lens of -6.50 diopter was part of a lens exchange due to the lens being too small, doctor went with a 12.6mm lens instead.If additional information is received a supplemental medwatch report will be submitted.